| Model Number |
RAO600C |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, rayner received notification from a us healthcare facility of an event that occurred following implantation of a rayone aspheric rao600c.The event description provided states lens explanted due to "mechanical complications".
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the lens was explanted due to "mechanical complications".The lens was implanted on (b)(6) 2026 and lens explantation was performed on (b)(6) 2026."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device was not returned to rayner.Our review of production records for the rayone aspheric rao600c batch 065272695 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 065272695.The healthcare facility has been contacted and asked to provide additional information to facilitate further investigation of the event.To date, no response has been received to our follow-up enquiries.Without the ability to examine the device and without clear event details being provided it is not possible to determine the root cause or nature of the "mechanical complications".